MathSciNet Relay Station
MathSciNet bibliographic data
MR2273559 (2007i:34107) 34K13 (34A37 34K45)
Liu, Xiangsen; Li, Gang; Luo, Guilie Positive periodic solution for a two-species ratio-dependent predator-prey system with time delay and impulse. J. Math. Anal. Appl. 325 (2007), no. 1, 715–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement